# SDR SIMA20250126001

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N303DD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000931
- Aircraft time: 5,836 hours, 4,132 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA EMERGENCY FLASHLIGHT HOLDER BASE HAS A CRACK. MEL 2553, AUTH# 01-1271M-C, RAR FWD FA EMERGENCYFLASHLIGHT ASSY IAW AMM 33-51-01 OPS CHECK GOOD MEL ITEM RESTORED
